# SDR DALA2021091405461

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CORROSION FRAME 20 BTW STR 22R TO STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER PRI #541429-14 REV B AND ER/A #541429-14 REV.B, SECTION IV. (1947132)
